# SDR SWAA2019040831442

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 63,087 hours, 36,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR GIRT BAR CAUGHT OUTSIDE DOOR, UNABLE TO ARM SLIDE. / SECURED GIRT BAR PER AMM.
